Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 8, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 24, 2013, 2:24 AM CDT for 39 counties in Tennessee. It took effect at Mar 24, 2013, 1:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2013, 2:24 AM CDT (07:24 UTC)
- In effect from
- Mar 24, 2013, 1:00 PM CDT
- Expired
- Mar 25, 2013, 1:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301 WWUS74 KOHX 240724 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 224 AM CDT SUN MAR 24 2013 ...GUSTY WINDS ACROSS MIDDLE TENNESSEE THIS AFTERNOON AND TONIGHT... .AS BOTH A SURFACE AND UPPER LEVEL LOW PRESSURE SYSTEM MOVE ACROSS MIDDLE TENNESSEE THIS AFTERNOON AND TONIGHT...A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH AFTER SUNRISE ON MONDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-241800- /O.NEW.KOHX.WI.Y.0008.130324T1800Z-130325T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 224 AM CDT SUN MAR 24 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT MONDAY. * GEOGRAPHIC AREA...MIDDLE TENNESSEE. * TIMING...1 PM CDT TODAY THROUGH 7 AM CDT MONDAY. * WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 31
4 follow-up statements
392 WWUS74 KOHX 241619 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1119 AM CDT SUN MAR 24 2013 ...GUSTY WINDS TO DEVELOP ACROSS MIDDLE TENNESSEE THIS AFTERNOON AND TONIGHT... .A DEEPENING SURFACE LOW OVER FAR WESTERN KENTUCKY AT MID-DAY WILL MOVE EASTWARD THIS AFTERNOON AND TONIGHT. AS A RESULT..A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH POSSIBLE. TNZ005>011-022>034-056>066-075-077>080-093>095-250200- /O.CON.KOHX.WI.Y.0008.130324T1800Z-130325T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 1119 AM CDT SUN MAR 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * GEOGRAPHIC AREA...MIDDLE TENNESSEE. * TIMING...1 PM CDT TODAY THROUGH 7 AM CDT MONDAY. * WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOYD
662 WWUS74 KOHX 250304 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1004 PM CDT SUN MAR 24 2013 ...GUSTY WINDS TO CONTINUE ACROSS MIDDLE TENNESSEE TONIGHT... .A DEEPENING SURFACE LOW OVER CENTRAL KENTUCKY THIS EVENING WILL MOVE EASTWARD TONIGHT. AS A RESULT..A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH POSSIBLE. TNZ005>011-022>034-056>066-075-077>080-093>095-251115- /O.CON.KOHX.WI.Y.0008.000000T0000Z-130325T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 1004 PM CDT SUN MAR 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * GEOGRAPHIC AREA...MIDDLE TENNESSEE. * TIMING...1 PM CDT TODAY THROUGH 7 AM CDT MONDAY. * WINDS...SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
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
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 23, 11:46 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 23, 11:46 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1146 PM CDT SAT MAR 23 2013 .UPDATE...ADDED AVIATION SECTION FOR 06 TAF'S. && .AVIATION...BNA/CKV/CSV...TRICKY WX SITUATION SHAPING UP DURING THE NEXT 18 HRS OR SO AS MOISTURE GRADUALLY SPREADS ACROSS MIDDLE TENNESSEE AHEAD OF A STRONG LOW PRESSURE SYSTEM. EXPECTING MAINLY LIGHT RAIN WITH LOW CIGS DEVELOPING OVERNIGHT AS THE SURFACE LOW RACES NEWD TOWARD MIDDLE TENNESSEE. FORECAST LOW TRACK ACTUALLY BISECTS THE MID STATE ON SUNDAY WHILE DRAGGING A COLD FRONT ACROSS THE AREA DURING THE AFTERNOON. DEEPEST MOISTURE APPEARS TO PULL OUT AHEAD OF THE FRONT, BUT, GIVEN THE ENHANCED FORCING BY THE LOW ITSELF, THERE MAY BE ENOUGH LEFTOVER LOW-LEVEL MOISTURE TO KICK OFF A LINE OF CONVECTION ALONG THE FRONT ITSELF. ALSO LOOK FOR WINDS TO INCREASE DRAMATICALLY DURING THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 929 PM CDT SAT MAR 23 2013/ MESOSCALE UPDATE... AT 915PM...RADAR INDICATED AREAS OF MODERATE RAIN ENTERING SOUTHERN MIDDLE TN. 00Z SOUNDING ANALYSIS DOES SHOW A CONSIDERABLE INVERSION AT THE 800 MB LEVEL WITH STEEP LAPSE RATES ABOVE THE INVERSION. SHORT TERM MODELS VARY ON DEPICTING HOW TONIGHTS ACTIVITY WILL EVOLVE. THE NAM IS DEFINITELY THE MOST AGGRESSIVE WITH THUNDER POSSIBILITIES...DEPICTING STRONG LOW TO MID LEVEL OMEGA FIELDS DRAPED FROM WESTERN KY THROUGH NORTHEAST AL. THIS IN CONJUNTION WITH AN INTENSIFYING LLJ OF 45-50 KTS OVER NORTHERN AL. STRONG SPEED CONVERGENCE AT THE 850 MB LEVEL OVER SOUTH CENTRAL TN APPEARS TO BE THE METHOD OF FORCING THAT COULD PRODUCE SOME STRONG THUNDERSTORMS OVERNIGHT FOR AREAS IN THE SOUTHERN THIRD OF THE CWA. SMALL HAIL AND SOME STRONG WINDS WOULD BE THE MAIN THREATS. OTHER HI RESOLUTION MODELS...WHILE STILL BRINGING WIDESPREAD RAIN THROUGH MIDDLE TN BY 08Z...ARE LESS ROBUST ON THE FORCING. WHILE THE SFC LOW PASSES ACROSS CENTRAL AL...AND THE LLJ DOES INTENSIFY...RUC/HRRR DEPICTS WEAKER INSTABILITY...CONVERGENCE...AND BULK SHEAR. THUS RESULTING IN A WIDESPREAD...AND HEAVY AT TIMES...RAIN EVENT. IF STRONG STORMS WERE TO DEVELOP FOR MIDDLE TN...STILL BELIEVE THE THREAT WOULD BE IN THE SOUTHERNMOST COUNTIES...BUT FOR NOW...FEEL THE MODERATE TO HEAVY RAIN SCENARIO WITH SOME THUNDER POSSIBLE WILL STILL BE VALID. PREV DISCUSSION... /ISSUED 649 PM CDT SAT MAR 23 2013/ UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S. AVIATION...BNA/CKV/CSV...CONDITIONS SLOWLY DETERIORATING ACROSS MIDDLE TENNESSEE THIS EVENING AS A SURFACE LOW APPROACHES FROM THE SW. LOOK FOR LIGHT RAIN DURING THE EVENING WITH CIGS EVENTUALLY LOWERING BELOW 3 KFT. WINDS WILL REMAIN LIGHT OVERNIGHT, EVEN AS SHOWERS INCREASE IN INTENSITY AND CIGS DROP TO IFR. RUC SOUNDINGS SHOWING NO SURFACED-BASED OR ELEVATED INSTABILITY, SO WILL LEAVE TS OUT OF THE TAF'S. EXPECT WINDS TO SHIFT AROUND TO THE SW ON SUNDAY AND INCREASE DRAMATICALLY AS THE LOW BISECTS THE MID STATE. PREV DISCUSSION... /ISSUED 242 PM CDT SAT MAR 23 2013/ DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS HAVE SPREAD AS FAR EAST AS NORTH MISSISSIPPI AND INTO THE FAR SOUTHWEST CORNER OF TENNESSEE AROUND MEMPHIS. GULF COAST SYSTEM WILL WORK ALONG COAST TONIGHT WITH INVERTED TROUGH EXTENDING UP INTO TENNESSEE THROUGH THE OVERNIGHT AS LOW LIFTS NORTHWARD LATE NIGHT INTO NORTH ALABAMA BY 12Z SUNDAY. IT LOOKS LIKE A PRETTY GOOD ROUND OF RAIN LIFTING NORTH THROUGH ALABAMA AND INTO MIDDLE TENNESSEE AFTER MIDNIGHT. I EXPECT TO HEAR A LITTLE THUNDER WITH GOOD DOWNPOURS WITH THIS IN THE LATE NIGHT HOURS AS IT MOVES THROUGH THE AREA. SURFACE LOW LIFTS UP INTO MIDDLE TENNESSEE DURING THE DAY SUNDAY SO AM EXPECTING MORE RAIN WITH A FEW THUNDERSTORMS DURING THE DAY ON SUNDAY. SURFACE LOW LIFTS OUT TO THE NORTHEAST AND INTO EASTERN KENTUCKY BY MIDNIGHT SUNDAY NIGHT WHILE UNDERGOING CYCLOGENSIS WITH PRECIP HANGING BACK OVER MIDDLE TENNESSEE AS A MIX OF RAIN AND SNOW SUNDAY NIGHT AS TEMPS FALL INTO THE LOWER 30S MOST AREAS. ON MONDAY PRECIP STILL LINGERING IN THE FORM OF A MIX OVER SOUTHWESTERLY AREAS AND LIGHT SNOW NORTHEAST HALF WITH HIGHS MOSTLY IN THE UPPER 30S. MONDAY NIGHT LOOKS HAVE THE BEST CHANCE FOR SEEING A LITTLE ACCUMULATION HERE IN THE MID STATE. I THINK WE COULD BE LOOKING AT AN INCH IN FENTRESS AND CUMBERLAND COUNTIES WEST TOWARD PUTNAM COUNTY AS RESIDUAL MOISTURE GETS SQUEEZED OUT WITH A LITTLE HELP FROM OROGRAPHY. LOOKS LIKE TEMPS WILL BE BELOW NORMAL AT LEAST THROUGH NEXT FRIDAY WITH HIGHS ON SATURDAY IN THE 60S WHICH IS JUST ABOUT NORMAL FOR THIS TIME OF THE YEAR. CLIMATE...TEMPS ARE AVERAGING NEARLY 4 DEGREES BELOW NORMAL SO FAR THIS MARCH. WHAT A CONTRAST WITH MARCH OF 2012 WHICH WAS THE WARMEST MARCH ON RECORD. RAINFALL HAS TOTALED 3.20 INCHES WHICH IS CLOSE TO NORMAL THROUGH THE THIRD WEEK OF MARCH. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Mar 23, 5:00 AM CDT, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT SAT MAR 23 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-241000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT SAT MAR 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ON SUNDAY AND MONDAY NIGHTS...WEAK DISTURBANCES ALOFT WILL MOVE ACROSS MIDDLE TENNESSEE. THIS COULD RESULT IN LIGHT SNOWFALL ACCUMULATIONS OF LESS THAN ONE INCH ACROSS PRIMARILY THE CUMBERLAND PLATEAU REGION OF THE MID STATE. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 11:32 AM CDT | Special Weather Statement | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 43 min |
| Mar 24, 11:45 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 45 min |
| Mar 24, 11:57 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 33 min |
| Mar 24, 12:14 PM CDT | Special Weather Statement | OHX | Bedford, Cheatham, Davidson, Dickson, Giles, Hickman and 16 more | 2 hr |
| Mar 24, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 45 min |
| Mar 24, 12:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 35 min |
| Mar 24, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 38 min |
| Mar 24, 2:00 PM CDT | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 16 more | 105 min |
| Mar 24, 3:15 PM CDT | Special Weather Statement | OHX | Cannon, Clay, Coffee, Cumberland, DeKalb, Fentress and 9 more | 90 min |
| Mar 24, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 34 min |
Nearby
Wind Advisories in Tennessee, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.